# SDR CA130401022

- Difficulty date: March 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT TURNED BACK AFTER TAKEOFF. LANDING GEARS REMAIN IN THE EXTENDED POSITION AFTER LANDING GEAR SELECTOR HANDLE MOVED TO RETRACTED POSITION, WITH GREEN LIGHTS ILLUMINATED ALL THE TIME. CREW PERFORMED EMERGENCY PROCEDURE. LANDING GEAR POSITION WAS CONFIRMED FROM THE GROUND, AND AFTER THAT AC SUCCESSFULLY LANDED.
